# SDR 05FDEA00492

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF EXISTING REPAIR ON N/R N00817 ON RT ELEVATOR INBOARD T/E LWR SURFACE FOUND 2EA AREAS OF CORROSION .5 X .5 INCH 1 ON INBOARD SIDE OF REPAIR, 1 ON OUTBOARD SIDE OF REPAIR (RIB 5 AND RIB 9).  REMOVED CORROSION PER A310-200 SRM 51-74-10, 1EA AREA INBOARD OF ORIGINAL REPAIR OUT OF LIMITS.  REPAIR THIS AREA IAW SRM 55-21-11 CONFIG 1 FIG 203, 1EA AREA O/B OF ORIGINAL REPAIR NO MAT'L LOSS FOUND TO BE WITHIN LIMITS PER SRM 55-20-00 PB 101.  APPLIED FILLER & FINISHED PER A310-200 SRM 51-75-10.
